Direct gradient method for nonlinear integral equations

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)163-173
Number of pages11
JournalPeriodica Mathematica Hungarica
Volume33
Issue number3
Publication statusPublished - 1996

Fingerprint

Nonlinear Integral Equation
Gradient Method
Direct Method

Keywords

  • Gradient method
  • Nonlinear integral equations

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Direct gradient method for nonlinear integral equations. / Karátson, J.

In: Periodica Mathematica Hungarica, Vol. 33, No. 3, 1996, p. 163-173.

Research output: Contribution to journalArticle

@article{683934c718c643749ec5f3d896c16cb3,
title = "Direct gradient method for nonlinear integral equations",
keywords = "Gradient method, Nonlinear integral equations",
author = "J. Kar{\'a}tson",
year = "1996",
language = "English",
volume = "33",
pages = "163--173",
journal = "Periodica Mathematica Hungarica",
issn = "0031-5303",
publisher = "Springer Netherlands",
number = "3",

}

TY - JOUR

T1 - Direct gradient method for nonlinear integral equations

AU - Karátson, J.

PY - 1996

Y1 - 1996

KW - Gradient method

KW - Nonlinear integral equations

UR - http://www.scopus.com/inward/record.url?scp=53349095368&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=53349095368&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:53349095368

VL - 33

SP - 163

EP - 173

JO - Periodica Mathematica Hungarica

JF - Periodica Mathematica Hungarica

SN - 0031-5303

IS - 3

ER -